| Model Number |
DL-330-3.5-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient presented with an infection near the burr hole cover for the right insula depth lead.On (b)(6) 2025, the lead and burr hole cover were explanted.Treatment included oral clindamycin and iv vancomycin to treat the superficial incisional infection and dehiscence.Cultures were performed.
Additional Manufacturer Narrative
(b)(4) the explanted product was not returned to neuropace for analysis.